Dukes, W.M.B. and Jelínek, Vit and Mansour, Toufik and Reifegerste, Astrid (2009) New equivalences for pattern avoidance for involutions. Proceedings of the American Mathematical Society, 137 (2). pp. 457-465. ISSN 0002-9939Full text not available in this repository. (Request a copy from the Strathclyde author)
We complete the Wilf classification of signed patterns of length 5 for both signed permutations and signed involutions. New general equivalences of patterns are given which prove Jaggard's conjectures concerning involutions in the symmetric group avoiding certain patterns of length 5 and 6. In this way, we also complete the Wilf classification of S5, S6 and S7 for involutions.
|Keywords:||forbidden subsequences, pattern avoiding permutations, pattern avoiding involutions, signed permutations, Wilf equivalence , Electronic computers. Computer science, Applied Mathematics, Mathematics(all)|
|Subjects:||Science > Mathematics > Electronic computers. Computer science|
|Department:||Faculty of Science > Computer and Information Sciences|
|Depositing user:||Pure Administrator|
|Date Deposited:||25 Oct 2011 13:45|
|Last modified:||27 Apr 2016 17:33|